# SDR WX0A2022010773917

- Difficulty date: January 6, 2022
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 47,601 hours, 34,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WING EXTERIOR EMERG EXIT LIGHTS INOP. / RELAMPED LT WG EXT EMERG EXIT LIGHTS AND OPS CK GOOD REF AMM 33-51-16."
